# SDR SWAA2021061771501

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACH ANGLE AT AFT CARGO BAY BS787 LBL6 WL153. ; / FABRICATED ATTACH ANGLE AT BS 787 LBL6 WL153 USING BAC 1490-2815#7075-T62 LOT# 1455929-2 PER SRM 51-40-05-0G-0; DWG 146A1320; DWG 146A7810. APPLIED A CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802.;INSTALLED ATTACH ANGLE BS787 LBL 6; WL 153; PER SRM 51-40-02-0G-0; DWG 146A7810.;PRIMERED ATTACH ANGLE PER AMM 51-21-72-370-804; OK TO INSTALL.;RECEIVED EXTRUSION FROM HEAT TREAT; P.O. #824916;REMOVED ATTACH ANGLE AT BS 787 LBL6 WL153 PER SRM 51-40-02-0G-0.;VERIFIED MEASUREMENT TABLE; ATTACH ANGLE FOUND TO BE OUT OF LIMITS AND REPLACEMENT PART PER SRM 51-10-02-0G;EVALUATED CORROSION ON ATTACH ANGLE BS787 LBL6 WL153 FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;UPDATED MEASUREMENT TABLE;VERIFIED PRIMERED ATTACH ANGLE PER AMM 51-21-72-370-804; OK TO INSTALL.;VERIFIED INSTALL OF ATTACH ANGLE BS787 LBL 6; WL 153; PER SRM 51-40-02-0G-0; DWG 146A7810.;VERIFIED STEPS 5 AND 6
